A 44-year-old female asked:
On warafin due to blood clots with fibroids when should i be concerned with the heavy bleeding ?
1 doctor answer • 1 doctor weighed in
Obstetrics & Gynecology 38 years experience
Fibroids: If you are on warfarin, you may have heavier bleeding with your menstrual cycles. You may also have spotting and light bleeding between your menstrual cycles as well. Because of the risks for bleeding you should take additional iron supplements to reduce your risk for anemia.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.